×

Found 136 Documents (Results 1–100)

100
MathJax

On a system of \(q\)-partial differential equations with applications to \(q\)-series. (English) Zbl 1401.05046

Andrews, George E. (ed.) et al., Analytic number theory, modular forms and \(q\)-hypergeometric series. In honor of Krishna Alladi’s 60th birthday, University of Florida, Gainesville, FL, USA, March 17–21, 2016. Cham: Springer (ISBN 978-3-319-68375-1/hbk; 978-3-319-68376-8/ebook). Springer Proceedings in Mathematics & Statistics 221, 445-461 (2017).
Reviewer: Hao Pan (Nanjing)
PDF BibTeX XML Cite
Full Text: DOI arXiv

Application of the continuous VaR criterion in financial markets. (Применение континуального критерия VaR на финансовых рынках.) (Russian) Zbl 1307.91005

Moscow: Rossiĭskaya Akademiya Nauk, Vychislitel’nyĭ Tsentr im. A. A. Dorodnitsyna (ISBN 978-5-91601-050-3). 300 p. (2011).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification